Sucla44

Diagnosed with this troublesome complaint in Sept 2009, and still struggling with the vagaries of symptons and not sure what is the disease and what is the steroids.  After a couple of months on 60mg  prednisolone am now down to 20mg along with Azathioprine.  Have night (and some day) sweats, spasms in my hands, jaw spasms, murky sight, stabbing temple and eye pains (like ice cream headache), and overwhelming fatigue.  Thanks to the cortisone I look like michelin woman ... but can't afford the new wardrobe to accommodate the unwelcome weight.  Does it ever truly go away???  Any tips??

Would love to hear from fellow travellers on this bumpy path!!???

sucla44 sucla44
61-65, F
2 Responses Feb 10, 2010

I was just diagnosed with TA after a negative biopsy. I started with muscle aches, then chills and fever. Once my dr started me on prednisone 20 mg I started having a headache. Now I am see a Rheumatologist who says I do have TA. Started me on 40 mg of pred , now on 30 mg. I hate what the prednisone is doing to me. I do not think I have TA as I do not have tenderness in scalp or face or jaw pain. I still do have a low grade fever. So why am I putting myself through pred. and ruining my body. I think we have to take control of our own body. Who knows it better than us. I will try weining down on the pred to 0, then I think I will not go back on it. again. Frustrated is a new word for me. Your not alone.

Hi, I am new to this too. I am in the same rocky boat. I just wanted you to know you're not alone.